Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Density for solutions to stochastic differential equations with unbounded drift

Full text
Author(s):
Olivera, Christian [1] ; Tudor, Ciprian [2, 3, 4]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, Dept Matemat, BR-13081970 Campinas, SP - Brazil
[2] Univ Lille 1, Lab Paul Painleve, F-59655 Villeneuve Dascq - France
[3] ISMMA, Seattle, WA - USA
[4] Inst Math Stat & Appl Math, Bucharest - Romania
Total Affiliations: 4
Document type: Journal article
Source: BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS; v. 33, n. 3, p. 520-531, AUG 2019.
Web of Science Citations: 0
Abstract

Via a special transform and by using the techniques of the Malliavin calculus, we analyze the density of the solution to a stochastic differential equation with unbounded drift. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 17/17670-0 - Stochastic Partial Differential Equations and Particle Systems
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants